# SDR 7GMB1159031020171

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 4,392 hours, 3,684 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21741
- Part serial: 0229
- Condition: Dragging
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED HIGHER BRAKE TEMPERATURE ON THE NR 4 BRAKE DURING TAKE OFF.   FOUND THE NR 4 BRAKE DRAGGING CONSIDERABLY HIGH. REMOVED AND REPLACED THE NR 4 BRAKE WITH OVERHAULED UNIT. THE BRAKE DRAG NORMAL AND OPS CHECKED GOOD.
